MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 GLOBAL UNITE HEAD 48X15 STD; GLOBAL UNITE IMPLANTS : HUMERAL TRIALS

DEPUY IRELAND - 9616671 GLOBAL UNITE HEAD 48X15 STD; GLOBAL UNITE IMPLANTS : HUMERAL TRIALS
Catalog Number 110048500
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Codes Bone Fracture(s) (1870); No Code Available (3191)
Date of Event 11/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
Patient revised due to fracture.

Brand Name
GLOBAL UNITE HEAD 48X15 STD
Common Device Name
GLOBAL UNITE IMPLANTS : HUMERAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key8185502
Report Number1818910-2018-78880
Device Sequence Number1447101
Product Code HSD
UDI-Device Identifier10603295004578
UDI-Public10603295004578
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K101996
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number110048500
Device Lot NumberHK0880
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/27/2018
Initial Report FDA Received Date12/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR